# SDR HNAA2021070100309

- Difficulty date: June 14, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 45,705 hours, 41,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 29-30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL #3 IS CORRODED AT A PREVIOUS BLEND BETWEEN FRAMES 29-30. REMOVED AND INSTALLED SERVICEABLE LH #3 FLOOR SILL IAW EMB145 SRM 51-40-02.
